# SDR DALA2020021181090

- Difficulty date: February 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 68,624 hours, 25,989 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 STEP 26 FASTENER HOLE #7 CRACK INDICATION. SEE NR FOR ADDITIONAL INFORMATION 033-0001:5720-01100-0101A/008 00331 COMPLIED WITH ERA 584933-14AD REV. O. (1480530)
